Translator Disclaimer
January 2008 Limit theorems in free probability theory. I
G. P. Chistyakov, F. Götze
Ann. Probab. 36(1): 54-90 (January 2008). DOI: 10.1214/009117907000000051

Abstract

Based on an analytical approach to the definition of additive free convolution on probability measures on the real line, we prove free analogues of limit theorems for sums for nonidentically distributed random variables in classical probability theory.

Citation

Download Citation

G. P. Chistyakov. F. Götze. "Limit theorems in free probability theory. I." Ann. Probab. 36 (1) 54 - 90, January 2008. https://doi.org/10.1214/009117907000000051

Information

Published: January 2008
First available in Project Euclid: 28 November 2007

zbMATH: 1157.46037
MathSciNet: MR2370598
Digital Object Identifier: 10.1214/009117907000000051

Subjects:
Primary: 46L50, 60E07
Secondary: 60E10

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.36 • No. 1 • January 2008
Back to Top